17 And Worried Quick Response Would Help So Much

6 Replies
Mel - November 1

This is my 2nd month on the pill and my period is really really light. So light that I can just wear a light days all day....its just like dark brown stuff when I go pee. Thats it - and normally my period is really heavy, thats one reason I started the pill. Is it possible that the pill can influence my period this much?...and so soon? Or should I be considering something else....like implantation bleeding? Thanks in advance for your advice

 

sam - November 1

Mel, I have heard of people getting preg on the pill. If you are worried talk to your doctor maybe the kind of bc your are isn't right for you, there are so many different kinds you might be able to try something else, sorry not to much help, but again if you are worried talk to your doc

 

Relax - November 1

The pill can definitely influence your period that soon. If you have been taking it faithfully at the same time everyday, I seriously doubt that you would be pregnant. The hormones in the pill can cause many changes to your cycle. It regulates your cycle, but it can also change the duration and flow of your cycle.

 

Andie - November 2

Mel, I'm on the pill now, and that's exactly how my period's are. I wouldn't worry too much.

 

Erin - November 2

I have been pg on the pill before and my period didn't come until I miscarried. My normal periods on the pill were a day or two of spotting. One day of light bleeding (never enough for a tampon at all) and two days of spotting. And that started with my first cycle. You're probably fine, but if you're concerned, you can test or call your doctor.

 

staci - November 2

consider yourself lucky that that is all you do for your period! when i was on the pill mine were like that also. i'd have a 1 day period, brownish spotting here and there and i was done! it is possible that the pill can influence your period this soon..if you are still worried call your doc office and let them know...

 

Ashley - November 2

When I started taking the pill, my periods got a lot lighter. I do not think you are pregnant, just your body changing to the new hormones in the pill (that's my guess).

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?